# SDR A6WA200740416

- Difficulty date: July 25, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 12,427 hours, 11,092 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD AT FS 202.75 CRACKED AT HYDRAULIC SYS NR 3 RT IB BRAKE FITTING LT LOWER SIDE.  (K)   MAINTENANCE REPAIRED BULKHEAD IAW BOMBARDIER SERVICES CORP EO 601R-53-12466.  (M)
